# SDR ASAA2021011233879

- Difficulty date: January 12, 2021
- Submitted: January 16, 2021
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 44,161 hours, 13,083 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 1296663
- Part serial: 12994
- Condition: Inoperative
- Location: Precooler
- Part time: 39,156 hours, 15,234 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

W/O 1860663 DUE T/C NG-36WC-00001 ISSUED REF L/P 60041478 CONTINUATION TROUBLE SHOOTING FOR LEFT BLEED AIR DUCT PRESSURE LOW.  GROUNDED-YES.  W/O 1860663 T/C NG-36WC-00001 COMPLETED, LEFT BLEED AIR DUCT PRESSURE STILL LOW.  PER TECH SERVICE INSPECTED 5TH STAGE VALVE, INSP PASSED, REF 36-11-02-200-801.  PER TECH SVC R & R HIGH STAGE VALVE, REF B737-800 AMM 36-11-06, NO HELP, LEFT BLEED AIR DUCT PRESSURE LOW AT IDLE RUN.  INSPECTED PRECOOLER INLET, FOUND NO DEBRIS.  PER TECH SERVICES R & R PRE-COOLER VALVE SENSOR NO LEAKS, PER AMM 36-72-03.  STARTED MIG 2C #40-0028961 FOR PARTIAL WORK MIG 2C 40-0028961 COMPLETED. PRESSURE TRANSDUCER P/N ON/OFF:41SG265-1, S/N ON:M015124 S/N OFF: J026488.  ACCOMPLISHED BLEED AIR CROSSOVER TEST, PER AMM 36-11-00-710-801.
